# SDR 99ZZZX4115

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77CP
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 565
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT SMOKE IN THE CABIN.  NO DAMAGE TO THE AIRCRAFT.  UNDER FLOOR INSULATION WAS FOUND BURNED BECAUSE OF CLOSE PROXIMITY TO AN ANTI-ICE DUCT.  INSULATION REMOVED AND OPERATION CONTINUED.  GULFSTREAM IS IN THE PROCESS OF EVALUATING AND WILL ISSUE A CUSTOMER BULLETIN WHICH WILL REQUIRE INSPECTION OF THE FLEET AND A CORRECTIVE ACTION.
